# SDR USAA2012022900017

- Difficulty date: February 16, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T53506
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - INTERCOSTAL DAMAGED IN AFT CARGO COMPARTMENT CEILING BETWEEN BS 1285 TO BS 1307, RBL 78.  REPLACED INTERCOSTAL IN AFT CARGO COMPARTMENT CEILING BETWEEN BS 1285 TO BS 1307, RBL 78 IAW B767 SRM 51-40-02-0G & BOEING DRAWING 146T5350-6.
